# SDR CA110405004

- Difficulty date: April 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,266 hours
- Engine: Pwa PT642A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Misinstalled
- Part time: 11,378 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL PURGE TANK FOUND INSTALLED 180 DEGREES OUT OF POSITION, ALLOWING FUEL TO FLOW BACKWARDS IN TO THE BLEED AIR ENTERING INTO THE PRESSURIZATION FLOW CONTROL VALVE AND ALLOWING THE FUEL TO MIX WITH PRESSURIZED AIR ENTERING THE CABIN.
